MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VIVACIT-E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. VIVACIT-E; PROSTHESIS, HIP
Catalog Number 110031009
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat # 110024461 lot # 66507096 g7 dual mobility liner cat # 00877502802 lot # 3181452 bioloxâ® delta, ceramic femoral head g2: foreign ¿ chile.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately six to nine months post-implantation, the patient underwent a hip revision due to subluxation.The patient reported cracking feeling in their hip and imaging displayed subluxation of the head.During the revision, it was noted that the head was too short and leading to the liner impacting on the stem.Attempts have been made and no further information has been provided.
 
Event or Problem Description
It was reported that approximately nine months post-implantation, the patient underwent a hip revision due to subluxation.The patient reported cracking feeling in their hip and imaging displayed subluxation.During the revision, it was noted that the head was too short and leading to the liner impacting on the stem.There had been an error in measurement during the initial procedure leading to insufficient length in the head.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b3; b5; d6b; g3; h2.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).Visual examination of the provided pictures identified explanted devices, these cannot be used to confirm the reported event.Devices not returned, further analysis cannot be made.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: summary note; surgeon report - xr displayed subluxation of femoral head with respect to the metal cup.The image is confirmed in ct.Prior post-op xr did not show the complication.¿the images are not absolutely clear in showing the exact cause of this subluxation, there is suspicion that the dual mobility system has been decoupled.Root cause determined to be not device related as the notes state the head length was measured incorrectly leading to it being short and thus the events tied to the liner and bearing are secondary to the off label.Complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
VIVACIT-E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23896293
Report Number0001822565-2025-04805
Device Sequence Number5344641
Product Code LPH
UDI-Device Identifier00889024572676
UDI-Public(01)00889024572676(17)290812(10)66828544
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031009
Device Lot Number66828544
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/12/2026
02/26/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date02/03/2026
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age34 YR
Patient SexFemale